# SDR SWIA200413002

- Difficulty date: March 6, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 24,765 hours, 35,408 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6225798013
- Part serial: 2072
- Condition: Malfunctioned
- Location: Flt Control
- Part time: 8,127 hours, 12,131 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FD FLAG CAPTAIN SIDE.  REPLACED CONTROL PANEL (FCP65) IAW 22-10-03.  OPS CHECKS GOOD.
